# SDR SWIA200718986

- Difficulty date: December 24, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 4,730 hours, 3,278 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Connector
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 4042 - "L IGN A FAULT" MESSAGE APPEARED.  REPLACED PINS ON PLUG J551 IAW CRJ 700 WDM 20-16-00.
